# SDR DALA2023082806992

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 CORROSION ON FLOOR STRINGER SUPPORTS (3 SPOTS): 2.90 RBL/LBL, STA=1405 AT AFT CARGO COMPT. CORRECTIVE ACTION: SUMMARY OF NRC 00146: FLOOR STRINGER SUPPORTS 2.90 RBL/LBL, STA 1389 TO STA 1450 AT AFT CARGO COMPT WERE REPAIRED PER B757-200 SRM 53-00. (2935103)
